Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Eye paining after football hit the right side of face. Taking Combiflam as suggested by chemist. Suggestions?

Hello sir pls help Actually a week ago an accident met with me that I was playing football which suddenly hit my right part of the face I wear spectacles but after a few days back my right eye is mildly paining and still paining, here where I m living has low healthcare facility , an experienced chemist has prescribed me 1 Combiflam 2 Ampilox 250mg Pls suggest should I take it reply asap Thank u
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
gentleman u have not spoken about the vision status in both eyes.if right eye is having good vision nothing to worry. if not then u should go for dilated fundus examination of both eyes as blunt trauma to eye can cause a good no of eye problems.
Answered: Thu, 10 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor